MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I20-20/C55F SA
Medical Device Problem Codes Leak/Splash (1354); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft, a suprarenal stent graft extension and two (2) limb stent graft extensions to treat an abdominal aortic aneurysm (aaa).An additional infrarenal stent graft extension was implanted on (b)(6) 2018 to resolve a previous reported event.Approximately two (2) years post initial procedure, a type 1b endoleak was reported.The physician elected to implant a ovation limb to resolve this event.As of the date of this report, there have been no additional patient sequelae reported.Note: this patient had a previous report event that was resolved and reported under 2031527-2018-00062 in (b)(6) 2018.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made to obtain medical records and/or images but no response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Correction: conclusion code: remove code 11.Device code: remove code 1354.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8166975
Report Number2031527-2018-00943
Device Sequence Number13997810
Product Code MIH
UDI-Device Identifier00818009011435
UDI-Public(01)00818009011435(17)190503
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2018
Device Model NumberI20-20/C55F SA
Device Lot Number1484383-001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date12/14/2018
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2 BIFURCATED STENT GRAFT, LOT 1354807011; INFRARENAL EXTENSION, LOT 1738155012; LIMB STENT GRAFT, LOT 1484383025; SUPRARENAL EXTENSION, LOT 1472880028
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR